Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Nov, 1973, Volume 41, Issue 6

Path Independence, Rationality, and Social Choice<1075:PIRASC>2.0.CO;2-K
p. 1075-1091

Charles R. Plott

The paper provides several axiomatizations of the concept of "path independence"as applied to choice functions defined over finite sets. The axioms are discussed in terms of their relationship to "rationality" postulates and their meaning with respect to social choice models.

Log In To View Full Content

Journal News